# SDR SWAA2012072606221

- Difficulty date: July 25, 2012
- Submitted: July 27, 2012
- Operation: Air carrier
- Aircraft: N797MX
- Make and model: Boeing 737-7H4
- Aircraft serial: 27890
- Aircraft time: 41,561 hours, 24,138 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370011
- Part serial: 00786
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING O/B AFT FLAP I/B TRAILING EDGE DELAMINATED.  REMOVED AND REPLACED AFT FLAP PER AMM.
